Paper Search Console

Home Search Page Alphabetical List About Contact

Journal Title

Title of Journal: J. Math. Fluid Mech.

Search In Journal Title:

Abbravation: Journal of Mathematical Fluid Mechanics

Search In Journal Abbravation:

Publisher

Springer Basel

Search In Publisher:

DOI

10.1007/bf02601339

Search In DOI:

ISSN

1422-6952

Search In ISSN:
Search In Title Of Papers:

The Zero Surface Tension Limit of Two-Dimensional Interfacial Darcy Flow

Authors: David M. Ambrose,

Publish Date: 2013/08/08
Volume: 16, Issue:1, Pages: 105-143
PDF Link

Abstract

We perform energy estimates for a sharp-interface model of two-dimensional, two-phase Darcy flow with surface tension. A proof of well-posedness of the initial value problem follows from these estimates. In general, the time of existence of these solutions will go to zero as the surface tension parameter vanishes. We then make two additional estimates, in the case that a stability condition is satisfied by the initial data: we make an additional energy estimate which is uniform in the surface tension parameter, and we make an estimate for the difference of two solutions with different values of the surface tension parameter. These additional estimates allow the zero surface tension limit to be taken, showing that solutions of the initial value problem in the absence of surface tension are the limit of solutions of the initial value problem with surface tension as surface tension vanishes.


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result:



Help video to use 'Paper Search Console'